1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

BETA BLOCKERS

Discussion in 'Ask A Question' started by masonbason63, May 24, 2015.

  1. masonbason63

    masonbason63 Type 1 · Well-Known Member

    Messages:
    649
    Likes Received:
    641
    Trophy Points:
    153
    I can't find my original post, but today's the first day in a week of tacking beta blockers 2.5mg and aspirin I've just been totally out of sorts I can't remember the last time I felt this rough. I've been racked with all sorts of unusual aches and pains really been a weird experience all week and my type 1 has just been all over the place so I'm hoping that its now in my system and doing its job and every thing will fall into place
     
  2. noblehead

    noblehead Type 1 · Guru
    Retired Moderator

    Messages:
    23,618
    Likes Received:
    19,618
    Trophy Points:
    278
  3. Daphne917

    Daphne917 Type 2 (in remission!) · Well-Known Member

    Messages:
    3,163
    Likes Received:
    7,896
    Trophy Points:
    198
    My husband is on 5mg of Bisoperal a day and also Warfarin and he suffers from cold feet and hands and also gets tired. He has also developed asthma due to the beta-blockers but they've reduced his dosage as low as they can to control his heart rate which can sometimes go a high as 180 beats per minute.
     
  4. masonbason63

    masonbason63 Type 1 · Well-Known Member

    Messages:
    649
    Likes Received:
    641
    Trophy Points:
    153
    Wow I hope he's feeling much better I don't really know where I've been the last week and I feel fine today although bloods are a bit low.
    I'm going to have to get that right ASAP
     
  5. 1103andrewb

    1103andrewb Type 2 · Member

    Messages:
    21
    Likes Received:
    15
    Trophy Points:
    43
    recently had my bisoprolol increased by a third to 7.5 mg daily. I have not been feeling too well with it. very light headed, and very sleepy all the time. Good things are my pulse rate averaging about 60 bpm. and no real issues with blood sugars.
     
  6. masonbason63

    masonbason63 Type 1 · Well-Known Member

    Messages:
    649
    Likes Received:
    641
    Trophy Points:
    153
    You folks seem to be on much higher doses than myself perhaps i just had virus or something to make me feel so rough I hope things are finally sorted out with yourselves now
     
  7. kateincornwall

    kateincornwall Type 2 · Well-Known Member

    Messages:
    644
    Likes Received:
    1,174
    Trophy Points:
    158
    I take maximum dose of Atenolol ,100 mg per day , no effects at all but then I`ve been on Betas for a very long time , I remember the cold extremeties when I first started taking them, plus the tiredness but it soon wore off
     
  8. Alanp35

    Alanp35 Type 1 · Well-Known Member

    Messages:
    895
    Likes Received:
    894
    Trophy Points:
    133
    Kate - I was on same dose for years then asked GP to reduce dose to 50mg and see how things progressed. BP around 120/80 for over 10 years now and feeling fine.
     
    • Like Like x 2
  9. kateincornwall

    kateincornwall Type 2 · Well-Known Member

    Messages:
    644
    Likes Received:
    1,174
    Trophy Points:
    158
    I do wonder sometimes , about all this stuff I take for high BP , might suggest reducing but it is very high indeed, mind you it always goes up when I walk into the surgery :( Ironically, my great aunt who died two years ago aged 104 , had BP of 190/90 for many years , so I take comfort from this :)
     
    • Like Like x 2
  10. masonbason63

    masonbason63 Type 1 · Well-Known Member

    Messages:
    649
    Likes Received:
    641
    Trophy Points:
    153
    Had my pre-assessment yesterday for my angiogram due on the 23rd, I was only with them an hour and a lot of this was due to the fact i had my meds all typed out neatly in groups of when taken and wat for, and Al my insulin basal rates and they were keen for me to control my pump through the procedure I'm so glad, my question is, how much of a reduction of a TBR should I give through the 30-40 minute procedure ?

    I'm a bit of a sick person and asked if I could watch all what's going on ( should have been a doctor) apparantley it depends on the doc and I've got the one who's more patient friendly not saying they all aren't but you know what I mean.
     
  11. Deskdoll

    Deskdoll Type 2 · Well-Known Member

    Messages:
    66
    Likes Received:
    134
    Trophy Points:
    73
    I watched my angioplasty procedure, it was amazing.
     
    • Like Like x 2
  12. masonbason63

    masonbason63 Type 1 · Well-Known Member

    Messages:
    649
    Likes Received:
    641
    Trophy Points:
    153
    Sounds good I've seen an angiogram done on telly and all looked good also after yesterday they've bumped my appointment to the 17th even better just want to get checked out sooner rather than later.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook